My wife had her last period on 4 April 2012, which lasted around for 5 days. She has a roughly 25 days of cycle and the next period was due on 29 April.
In the past we have observed that her period has somtimes delayed by around 2-3 days causing us anxiety. We have not yet planned for any child and want to wait for another year.
However this time the period seems to have delayed by around 7-8 days. Yesterday i.e 6 May ( 8 th day after the period was supposed to come) we visited the doctor. the doctor asked to us take the pregnancy test (urine test on the preg test kit) which was Negative.
the Doctor has prescribed a medicine which does not affect pregnancy but helps the period to occur fast. the course is of 3 tablets a day for 3 days and she said that wait for 5-6 days even after the medicines are finished.
We have become a little anxious now. What could be the cause of the delayed period ? We do have sex 3 times a week. but we take proper precautions using condoms. I always check whether there was any rupture in the condom after the sex. We keep the clothes separate and wash hands to remain hygienic.
One things is that my wife had acidity and migrane problems for which she took medicines for around 4-5 months. the course completed around 10 April she has not taken further medicines for last 25 days. Could this change in medication affect the cycle?